# SDR DALA2024051305154

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 73,934 hours, 27,960 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Waste
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 CORROSION ON WASTE SERVICE PANEL AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00144. DUE TO EXCESSIVE CORROSION INTERNAL DOUBLER, CHANNEL (1 EA), WERE REPLACED PER B757-200 SRM. (0335802)
